# SDR HALA2018112760613

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 1,046 hours, 206 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB ENG 1 OIL CHIP DETECTED. DURING ENG START.// PERFORMED TSM 79-35-00-810-806-A FOR RELATED GROUND REPORT ENG1A-0571- LOSS OF ODM. PERFORMED TSM 77-31-00-810-807-A FOR RELATED GROUND REPORT ENG1D-0730 PHMU INTERNAL SNSR INTERFACE. NO FAULT NOTED.
